# SDR IXXA2022051104

- Difficulty date: April 22, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 83,617 hours, 36,808 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice Plate
- Part number: 145T884018
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 915-984, RBL 98, WL 182
Q1Y (6) COUNTERSUNK HOLES FOR YLR/16N HAVE NOTICEABLE DAMAGE ON THE INSIDE SURFACE OF THE
HOLES CIT 145T8840-18 LONGERON.
HOLES SHOULD BE CLEAN AND ROUND .496" - .500"
ITEM2
STA 958, RBL 98, WL 182
COUNTERSUNK HOLE FOR FASTENER BACC30X20 CIT 145T8840-18 LONGERON IS ELONGATED TO .660".
HOLE ELONGATION IS IN A 5 O' CLOCK TO 11 O' CLOCK DIRECTION.
HOLE SIB CLEAN AND ROUND .621" - .625" .  REF BOEING REPAIR AGREEMENT TIN-RE-2201692 FRR-10
